Depo provera and pfizer

Common Questions and Answers about Depo provera and pfizer

depo-provera

Avatar n tn The docotors believe I may have a progesterone problem due to Depo Provera. I was on Depo for 6 years and went off the shot in Sept. Does anyone know if the effects of this shot can linger and cause lower progesterone levels?
Avatar n tn I was on Depo Provera for about 8 years when my husband and I decided to try for another baby. I received my last injection in September 2006. I was pregnant by March 07 but miscarried at 5 weeks. We waited until December to try again and just miscarried that one at 9 weeks. After having 2 healthy children with no pregnancy complications, I am led to believe that this is an effect of the Depo injections.
Avatar n tn i have been on depo shot for 6 yrs.i have now been off for 1yr.4months,my husband and i are trying to have a baby,by me being on shot so long do you think its still in my system the reason i havent gotten pregeant since ive been off the shot?
Avatar n tn here is my web site and depo group web address. please feel free to take a look and ask me questions!!! love...kimmie http://health.groups.yahoo.
Avatar n tn I was diagnosed with a fatty liver after taking depo provera - which is a third world injectable progestin (synthetic progesterone) - it causes full blown osteo in 19year olds. Very dangerous - all kinds of court cases - Pfizer. So, a Naturopath v.s multiple surgeries now seem to be the path I am going down. Your exhaustion may well be core toxicity, neurotransmitters which are out of balance and low projesterone and a weak thyroid.
Avatar n tn I was on depo-provera years ago and also passed clots and tissue. I only stayed on it one course and felt crappy the whole 3 months. I think your idea of going off everything and trying to let your body take over might be a good one. I can't recall how old you said you were, but I am assuming you are nowhere near menopause?
199373 tn?1270491232 i gave birth dec. 15th, and was pressured by the hospital into receiving a depo-provera shot before leaving on the 18th. i was very unhappy about this, considering i never put any medication into my body w/o reading about it first, but felt as if i had no choice. after reading about this horrible shot, i've learned that it should not be administered until 6 weeks after giving birth, due to the high levels contained in breast milk the first few weeks.
Avatar f tn Having spent several years on Ortho evra (I have since switched to Depo Provera), my endometriosis has indeed gotten worse. I have always had long, heavy periods, but with Orth Evra, afetr some time the bleeding (not spotting, but actual heavy bleeding) would last 24 - 30 days. I finally called my doctor in tears when the last period lasted 54 days and I was paler than a ghost and could barely sutup straight anymore. All this in addition to unbearable pain.